Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 268465, 10 pages
Research Article

Boundary Value Problems with Integral Gluing Conditions for Fractional-Order Mixed-Type Equation

1Kazakh National Pedagogical University named after Abai, 050010 Almaty, Kazakhstan
2University of Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 18 May 2011; Accepted 11 October 2011

Academic Editor: Shaher M. Momani

Copyright © 2011 A. S. Berdyshev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Abdumauvlen S. Berdyshev, Alberto Cabada, Erkinjon T. Karimov, and Nazgul S. Akhtaeva, “On the Volterra property of a boundary problem with integral gluing condition for a mixed parabolic-hyperbolic equation,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • E. T. Karimov, and N. A. Rakhmatullaeva, “On a nonlocal problem for mixed parabolic–hyperbolic type equation with nonsmooth line of type changing,” Asian-European Journal of Mathematics, pp. 1450030, 2014. View at Publisher · View at Google Scholar
  • Pengbin Feng, and Erkinjon T. Karimov, “Inverse source problems for time-fractional mixed parabolic-hyperbolic-type equations,” Journal of Inverse and Ill-Posed Problems, vol. 23, no. 4, pp. 339–353, 2015. View at Publisher · View at Google Scholar
  • Praveen Agarwal, Abdumauvlen Berdyshev, and Erkinjon Karimov, “Solvability of a Non-local Problem with Integral Transmitting Condition for Mixed Type Equation with Caputo Fractional Derivative,” Results in Mathematics, 2016. View at Publisher · View at Google Scholar
  • Erkinjon T. Karimov, Abdumauvlen S. Berdyshev, and Nilufar A. Rakhmatullaeva, “Unique solvability of a non-local problem for mixed-type equation with fractional derivative,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • S. Kerbal, E. Karimov, and N. Rakhmatullaeva, “Non-local Boundary Problem with Integral Form Transmitting Condition for Fractional Mixed Type Equation in a Composite Domain,” Mathematical Modelling of Natural Phenomena, vol. 12, no. 3, pp. 95–104, 2017. View at Publisher · View at Google Scholar